MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE UNIVERSAL SILICONE INFUSION LINE FOR 23 GAUGE / 0.6 MM CANNULA SYSTEM

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE UNIVERSAL SILICONE INFUSION LINE FOR 23 GAUGE / 0.6 MM CANNULA SYSTEM
Catalog Number 1279.IA
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.Assuming worst case during surgery, no irrigation or less irrigation may lead to hypotony therefore is deemed as reportable.No sample was returned, therefore unable to confirm this complaint.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received from an event that occurred in (b)(6).The following has been reported: " no or minimal irrigation from the infusion line during surgery.During priming there was normal irritation.".

Brand Name
DISPOSABLE UNIVERSAL SILICONE INFUSION LINE FOR 23 GAUGE / 0.6 MM CANNULA SYSTEM
Common Device Name
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands
NL 
MDR Report Key7359485
Report Number1222074-2018-00048
Device Sequence Number1740742
Product Code KYG
UDI-Device Identifier08717872003351
UDI-Public08717872003351
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/15/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1279.IA
Device Lot Number2000355594
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1